# SDR SIMA20180709001

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 33,983 hours, 31,687 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CA PITCH TRIM SWITCH WOULD NOT TRIM DOWN IN FLIGHT. REMOVED AND REPLACED CA PITCH TRIM SWITCH IAW AMM 27-40-03. OPC GOOD.
